# SDR AALA20101020DFW01

- Difficulty date: October 18, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 63,134 hours, 22,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inaccurate
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EXIT HATCH AFT EXIT MARKER ARROW POINTS WRONG DIRECTION.  REPLACED AFT RIGHT WING HATCH AFT EXIT MARKER.  OPS CHECKS GOOD.
